刘晓东   

Professor
Supervisor of Doctorate Candidates
Supervisor of Master's Candidates

MORE> Recommended Ph.D.Supervisor Recommended MA Supervisor Institutional Repository Personal Page
Language:English

Paper Publications

Title of Paper:Further study on local analysis of continuous-time T-S fuzzy models with bounded disturbances

Hits:

Date of Publication:2019-02-12

Journal:IET CONTROL THEORY AND APPLICATIONS

Included Journals:SCIE、EI

Volume:13

Issue:3

Page Number:403-410

ISSN No.:1751-8644

Key Words:continuous time systems; fuzzy set theory; fuzzy control; Lyapunov methods; generalised Lyapunov function; nonquadratic control law; bounded disturbances; time derivatives; membership functions; continuous-time T-S fuzzy model; continuous-time Takagi-Sugeno fuzzy models

Abstract:This study further addresses the problem of computing the bounds of disturbances for continuous-time Takagi-Sugeno (T-S) fuzzy models. First, in order to bound the time derivatives of the membership functions, less conservative results, which overcome some drawbacks of the previous results such as special structure of free variable, redundant restrictive conditions and parameters, are obtained by applying the generalised Lyapunov function and non-quadratic control law. Second, if the disturbances are bounded by energy, some conditions are derived to get two local regions (a smaller and a bigger) that are contained in a specific compact set C, and guarantee that all the trajectories starting from the smaller region will remain in the bigger one. Finally, two examples are given to illustrate the effectiveness of the results.

Address: No.2 Linggong Road, Ganjingzi District, Dalian City, Liaoning Province, P.R.C., 116024
Click:    MOBILE Version DALIAN UNIVERSITY OF TECHNOLOGY Login

Open time:..

The Last Update Time: ..